Some remarks on the subject of coherence
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 15 (1974) no. 4, pp. 399-417.
@article{CTGDC_1974__15_4_399_0,
     author = {Voreadou, Rodiani},
     title = {Some remarks on the subject of coherence},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {399--417},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {15},
     number = {4},
     year = {1974},
     zbl = {0358.18008},
     mrnumber = {396724},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1974__15_4_399_0/}
}
Voreadou, Rodiani. Some remarks on the subject of coherence. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 15 (1974) no. 4, pp. 399-417. http://www.numdam.org/item/CTGDC_1974__15_4_399_0/

[1] R. Blackwell, Coherence for V-natural transformations, Abstracts of the Sydney Category Theory Seminar 1972 (the University of New South Wales), 56-57.

[2] G.M. Kelly, A Cut Elimination Theorem, Lecture Notes in Math. 281 Springer (1972), 196-213. | MR 340373 | Zbl 0243.18017

[3] G.M. Kelly and S. Maclane, Coherence in Closed Categories, J. Pure and Applied Algebra 1 (1971), 97-140. | MR 283045 | Zbl 0212.35001

[4] G.M. Kelly and S. Maclane, Closed Coherence for a Natural Tiansformation, Lecture Notes in Math. 281, Springer (1972), 1-28. | MR 374237 | Zbl 0245.18003

[5] G. Lewis, Coherence for a Closed Functor, Lecture Notes in Math. 281 Springer (1972), 148-195. | MR 344309 | Zbl 0242.18011

[6] R. Voreadou, A Coherence Theorem for Closed Categories, Ph. D. Thesis, The University of Chicago, 1972.

[7] R. Voreadou, Non-commutative diagrams in closed categories ( to appear) .